Alert archive / Maine / Gale Warnings in 2017

Gale Warning 9, NWS Caribou, ME

January 24, 2017

NWS Caribou, ME issued this gale warning at Jan 24, 2017, 1:02 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 24, 2017, 1:02 PM EST (18:02 UTC)
Expired
Jan 25, 2017, 3:10 AM EST
In force
14 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

030 
WHUS71 KCAR 241802
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
102 PM EST TUE JAN 24 2017

ANZ050-051-250215-
/O.EXP.KCAR.SR.W.0002.000000T0000Z-170124T1800Z/
/O.NEW.KCAR.GL.W.0009.170124T1802Z-170125T0300Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
102 PM EST TUE JAN 24 2017

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...
...STORM WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING.

* WINDS AND SEAS...EAST WINDS 20 TO 30 KT WITH GUSTS UP TO 45 
  KT. SEAS 14 TO 19 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-250215-
/O.EXP.KCAR.GL.W.0008.000000T0000Z-170124T1800Z/
/O.NEW.KCAR.SC.Y.0011.170124T1802Z-170125T1800Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
102 PM EST TUE JAN 24 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST WEDNESDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST WEDNESDAY.

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
537 
WHUS71 KCAR 242039
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
339 PM EST TUE JAN 24 2017

ANZ050-051-250300-
/O.CON.KCAR.GL.W.0009.000000T0000Z-170125T0300Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
339 PM EST TUE JAN 24 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS AND SEAS...EAST WINDS 25 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 13 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-250445-
/O.CON.KCAR.SC.Y.0011.000000T0000Z-170125T1800Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
339 PM EST TUE JAN 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
405 
WHUS71 KCAR 250233
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
933 PM EST TUE JAN 24 2017

ANZ050-051-251000-
/O.EXT.KCAR.GL.W.0009.000000T0000Z-170125T1000Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
933 PM EST TUE JAN 24 2017

...GALE WARNING NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY...

* WINDS AND SEAS...EAST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT.
  SEAS 10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-251045-
/O.CON.KCAR.SC.Y.0011.000000T0000Z-170125T1800Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
933 PM EST TUE JAN 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HEWITT
583 
WHUS71 KCAR 250810
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
310 AM EST WED JAN 25 2017

ANZ050-051-251615-
/O.CAN.KCAR.GL.W.0009.000000T0000Z-170125T1000Z/
/O.EXB.KCAR.SC.Y.0011.000000T0000Z-170126T1000Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
310 AM EST WED JAN 25 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-251615-
/O.EXT.KCAR.SC.Y.0011.000000T0000Z-170126T1000Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
310 AM EST WED JAN 25 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST THURSDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 24, 10:32 AM EST, 2 hours 30 minutes earlier.

Area forecast discussion, Jan 24, 10:32 AM EST, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1032 AM EST Tue Jan 24 2017

.SYNOPSIS...
Low pressure from the mid Atlantic coast will move northeast
toward the Gulf of Maine today...then slowly across the Canadian
Maritimes Wednesday and Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
1030 am update...
Sloppy, gloppy mess underway acrs CWA this morning. Temps hv
"warmed" up to 32F along the immediate coast with reports of 0.1
to 0.3 inches of ice along the Hancock and Washington coasts. BGR
has been flipping back and forth between heavy sleet and frzg rain
as the warm nose noted on the 12z GYX raob varies. As the precip
mvs north, MLT is now reporting snow but not expecting this to last
long. May see a couple of snow on the front side of the storm
before quickly switching ovr to sleet. The exception wl be acrs
the North Woods and the Allagash where cold airmass hangs in the
longest.

Only chg to prior fcst was to beef up the ice amnts fm about a
Bangor to Princeton and Danforth line with ice accums of ovr 0.5
inches possible. Hwvr, with the way reports hv been coming in with
flipping back and forth btwn sleet and fzra am not confident enuf
to issue ice storm warning. Hv re-issued and re-grouped WSW to
highlight the significant icing threat for srn zones. Only
marginal chgs needed, mostly to sfc temps for the day as cold
air-damming is taking hold.

previous discussion blo...
Latest surface analysis shows 987mb low centered south of Long
Island. Current radar mosaic shows precipitation beginning to move
north into down east coast. Expect the precipitation to continue
to expand northward across the region this morning, reaching the
Bangor area before daybreak and the St. John Valley by noon time.

Across northern and central areas expect precipitation to begin as
a period of snow this morning before mixing with and changing to
sleet by afternoon. Across the upper Penobscot Valley, interior
down east,and the greater Bangor area, expect a brief period of
snow this morning to quickly transition to sleet and freezing
rain. Along the down east coast, expect a period of snow, sleet,
and freezing rain this morning to quickly transition to plain rain
by afternoon as easterly winds transport mild air in off the gulf
of Maine.

As the low continues to track north through the Gulf of Maine this
evening expect a wintry mix of sleet and freezing rain to
continue through tonight. Some warmer air will will begin to move
into interior down east areas with precipitation transitioning to
rain late tonight.

Winter Storm Warnings continue in effect for all of northern
and down east Maine into Wednesday while a Winter Weather
Advisory remains in effect until 1 pm this afternoon for the
downeast coast. A wind advisory remains in effect along the down
east coast until 7 pm.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
We did increase fcst 6 hrly QPFs for the Wed 12-18z and 18-24z pds
based on the consensus of the model trends, but not quite as much
given some differences in how each model shows the back edge of
precip clrg the region. In any event, corresponding snfl and icg
will be much lighter than the prev ovrngt pd, with little
component in the overall stm totals and with little chg in the stm
total sn/sleet and ice totals xpctd at the conclusion of this
event from recent prior fcst updates.

Any freezing rain and sleet should end by Wed eve as mid lvl temps
cool, leaving msly sct sn sn shwrs N and sct rn/sn shwrs Downeast
Wed ngt...contg thru Thu ngt as a series of weak upper lvl
disturbances cross the region. Our region will then get a brief
break between systems Fri into Fri eve with cooler hi/low temps
compared to the very mild temps of Wed thru Thu.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
Additional s/wv trofs with substantial lowering of 500mb hts will
arrive Sat with additional sn shwr activity into Sun with
marginal arctic air which should bring fcst hi temps closer to
seasonal norms. Lingering upper troffiness ovr the region Mon will
also keep cldnss and sct flurries ovr the region with somewhat
moderating day tm temps. Ngt tm temps will also be colder, but due
to cld cvr and wind, will remain abv avg for this tm of the
season.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: Widespread IFR conditions are expected to develop from
south to north this morning in a wintry mix of precipitation from
KBGR on north to KFVE, with significant ice and sleet
accumulations expected through tonight. Northeast winds will
increase and gust to around 30 kt at times later today and
tonight. Expect a wintry mix at KBHB this morning to transition to
all rain by afternoon.

SHORT TO LONG TERM: IFR conditions in rn/mixed precip on Wed will
transition upwards to MVFR clgs Wed ngt thru Sat with ocnl rn/sn
shwrs thru Thu and sn shwrs aftwrds.

&&

.MARINE...
NEAR TERM: Northeast winds will continue to increase this morning
with gusts to around 50 kt possible into this afternoon. A Storm
Warning Remains in effect for the outer waters through this
afternoon and a Gale Warning is up for the intra-coastal zone.
Will need to transition to a Gale Warning from late this afternoon
through tonight.

SHORT TO LONG TERM: Msly SCA conditions will continue thru the
rest of the marine fcst pds. Went with to about a foot abv WW3 wv
guidance for fcst wv hts.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until 1 PM EST Wednesday for MEZ001>006-
     010-011-015>017-031-032.
     Winter Weather Advisory until 1 PM EST this afternoon for
     MEZ029-030.
     Wind Advisory until 7 PM EST this evening for MEZ029-030.
MARINE...Gale Warning until 1 PM EST this afternoon for ANZ052.
     Storm Warning until 1 PM EST this afternoon for ANZ050-051.

&&

Near Term...Duda/Farrar
Short Term...VJN
Long Term...VJN
Aviation...Duda/Farrar/VJN
Marine...Duda/Farrar/VJN
Hazardous weather outlook, Jan 24, 2:49 AM EST, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
249 AM EST TUE JAN 24 2017

MEZ029-030-250800-
COASTAL HANCOCK-COASTAL WASHINGTON-
249 AM EST TUE JAN 24 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ001>005-010-250800-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-CENTRAL PISCATAQUIS-
249 AM EST TUE JAN 24 2017

...WINTER STORM WARNING IN EFFECT FROM 9 AM THIS MORNING TO 1 PM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...FAR
NORTHERN MAINE...NORTH CENTRAL MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ006-011-015>017-031-032-250800-
SOUTHEAST AROOSTOOK-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
249 AM EST TUE JAN 24 2017

...WINTER STORM WARNING IN EFFECT FROM 7 AM THIS MORNING TO 1 PM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...EASTERN
MAINE...INTERIOR DOWNEAST MAINE...NORTH CENTRAL MAINE AND NORTHERN
MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ052-250800-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
249 AM EST TUE JAN 24 2017

...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050-051-250800-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
249 AM EST TUE JAN 24 2017

...STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jan 24, 9:06 AM EST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
906 AM EST TUE JAN 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 AM     FREEZING RAIN    2 N LAMOINE             44.48N  68.30W
01/24/2017  M0.10 INCH       HANCOCK            ME   TRAINED SPOTTER

0905 AM     FREEZING RAIN    3 ENE BROOKSVILLE       44.36N  68.62W
01/24/2017  M0.30 INCH       HANCOCK            ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1700218
EVENT NUMBER CAR1700219

RICHN
Local storm report, Jan 24, 11:05 AM EST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1105 AM EST TUE JAN 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 AM     FREEZING RAIN    2 W BANGOR              44.81N  68.83W
01/24/2017  M0.09 INCH       PENOBSCOT          ME   TRAINED SPOTTER

0940 AM     FREEZING RAIN    2 E SURRY               44.49N  68.46W
01/24/2017  M0.10 INCH       HANCOCK            ME   TRAINED SPOTTER

            0.5 INCH OF SNOW AND SLEET

1047 AM     FREEZING RAIN    ORLAND                  44.57N  68.74W
01/24/2017  M0.50 INCH       HANCOCK            ME   PUBLIC

&&

EVENT NUMBER CAR1700220
EVENT NUMBER CAR1700221
EVENT NUMBER CAR1700222

RICHN
Local storm report, Jan 24, 12:12 PM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1212 PM EST TUE JAN 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 AM     FREEZING RAIN    3 ENE LEE               45.38N  68.23W
01/24/2017  M0.10 INCH       PENOBSCOT          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1700223

RICHN

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 7:50 PM ESTCoastal Flood StatementCARHancock13 hr
Jan 24, 1:02 PM ESTSmall Craft AdvisoryCAR38 hr

Nearby

Gale Warnings in Maine, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.